# SDR ASAA2020101933516

- Difficulty date: October 19, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,149 hours, 14,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS M1695 & M2335 FAIL CAPACITANCE CHECK.  GROUNDED-YES.  REMOVED AND REPLACED M1695 & N2335 BATTERY PACK ASSEMBLIES.  OPERATIONS CHECK GOOD, B737-800 AMM 33-51-06 & 33-51-00.
